# SDR ASAA2022091439953

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 56,942 hours, 16,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER IS MISSING ROW 16ABC. GROUNDED - YES. INSTALLED NEW COVER FOR EMERGENCY EXIT LIGHT AT ROW 16ABC.
